Open Access
Translator Disclaimer
2013 Existence and Uniqueness of Solution to Nonlinear Boundary Value Problems with Sign-Changing Green’s Function
Peiguo Zhang, Lishan Liu, Yonghong Wu
Abstr. Appl. Anal. 2013(SI42): 1-7 (2013). DOI: 10.1155/2013/640183

Abstract

By using the cone theory and the Banach contraction mapping principle, the existence and uniqueness results are established for nonlinear higher-order differential equation boundary value problems with sign-changing Green’s function. The theorems obtained are very general and complement previous known results.

Citation

Download Citation

Peiguo Zhang. Lishan Liu. Yonghong Wu. "Existence and Uniqueness of Solution to Nonlinear Boundary Value Problems with Sign-Changing Green’s Function." Abstr. Appl. Anal. 2013 (SI42) 1 - 7, 2013. https://doi.org/10.1155/2013/640183

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095203
MathSciNet: MR3121401
Digital Object Identifier: 10.1155/2013/640183

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top